# SDR RAIA201112250004

- Difficulty date: December 25, 2011
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N847HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145857
- Aircraft time: 30,316 hours, 28,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK INSPECTION MAINTENANCE FOUND THE FWD DIGITAL CENTER SECTION AT FRAMES 16-18 HAS CORRODED.  MAINTENANCE REPAIRED THE FWD DIGITAL CENTER SECTION AT FRAMES 16-18.
